Follow
Csilla Bujtas
Csilla Bujtas
Associate Professor, University of Pannonia
Verified email at dcs.uni-pannon.hu
Title
Cited by
Cited by
Year
Transversals and domination in uniform hypergraphs
C Bujtás, MA Henning, Z Tuza
European Journal of Combinatorics 33 (1), 62-71, 2012
632012
Transversal Game on Hypergraphs and the -Conjecture on the Total Domination Game
C Bujtás, MA Henning, Z Tuza
SIAM Journal on Discrete Mathematics 30 (3), 1830-1847, 2016
482016
Grundy dominating sequences and zero forcing sets
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, B Patkós, Z Tuza, ...
Discrete Optimization 26, 66-77, 2017
432017
On the game domination number of graphs with given minimum degree
C Bujtás
arXiv preprint arXiv:1406.7372, 2014
402014
Domination game on forests
C Bujtás
Discrete Mathematics 338 (12), 2220-2228, 2015
372015
Uniform mixed hypergraphs: the possible numbers of colors
C Bujtás, Z Tuza
Graphs and Combinatorics 24 (1), 1-12, 2008
302008
Small edge sets meeting all triangles of a graph
S Aparna Lakshmanan, C Bujtás, Z Tuza
Graphs and Combinatorics 28 (3), 381-392, 2012
292012
Optimal combinatorial batch codes derived from dual systems
C Bujtás, Z Tuza
Miskolc Mathematical Notes 12 (1), 11-23, 2011
292011
Color-bounded hypergraphs, I: General results
C Bujtás, Z Tuza
Discrete Mathematics 309 (15), 4890-4902, 2009
282009
Optimal batch codes: Many items or low retrieval requirement.
C Bujtás, Z Tuza
Adv. Math. Commun. 5 (3), 529-541, 2011
272011
Domination game critical graphs
C Bujtás, S Klavžar, G Košmrlj
Discussiones Mathematicae Graph Theory 35 (4), 781-796, 2015
262015
Equality of domination and transversal numbers in hypergraphs
S Arumugam, BK Jose, C Bujtás, Z Tuza
Discrete Applied Mathematics 161 (13-14), 1859-1867, 2013
262013
Color-bounded hypergraphs, II: Interval hypergraphs and hypertrees
C Bujtás, Z Tuza
Discrete Mathematics 309 (22), 6391-6401, 2009
262009
Dominating sequences in grid-like and toroidal graphs
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, B Patkós, Z Tuza, ...
arXiv preprint arXiv:1607.00248, 2016
252016
Improved upper bounds on the domination number of graphs with minimum degree at least five
C Bujtás, S Klavžar
Graphs and Combinatorics 32, 511-519, 2016
252016
3-consecutive C-colorings of graphs
C Bujtás, E Sampathkumar, Z Tuza, M Subramanya, C Dominic
Discussiones Mathematicae Graph Theory 30 (3), 393-405, 2010
252010
The variety of domination games
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, T Marc, B Patkós, ...
Aequationes mathematicae 93, 1085-1109, 2019
242019
Color-bounded hypergraphs, III: Model comparison
C Bujtás, Z Tuza
Applicable analysis and discrete mathematics, 36-55, 2007
242007
Bounds on the game transversal number in hypergraphs
C Bujtás, MA Henning, Z Tuza
European Journal of Combinatorics 59, 34-50, 2017
232017
The disjoint domination game
C Bujtás, Z Tuza
Discrete Mathematics 339 (7), 1985-1992, 2016
222016
The system can't perform the operation now. Try again later.
Articles 1–20